Über die Abklingung der Balmerserie
Article first published online: 14 MAR 2006
Copyright © 1928 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 392, Issue 20, pages 581–589, 1928
How to Cite
Port, J. (1928), Über die Abklingung der Balmerserie. Ann. Phys., 392: 581–589. doi: 10.1002/andp.19283922008
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Received: 8 AUG 1928
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!